# SDR 99ZZZX2907

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc T5313B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Solenoid
- Part number: 79247
- Condition: Leaking
- Location: Fuel System
- Part time: 20,209 hours
- Component: Chndlrevans, 10TDA4
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT TEST BY THE ROYAL AUSTRALIAN AIR FORCE, LEAKAGE WAS NOTED ON THE ENGINE. THE PART AND ITS HOST REGULATOR WOULD BE THE SAME AS THAT USED BY COMMERCIAL AIRCRAFT.  THE AUSTRALIAN DEPOT PERFORMING THE INVESTIGATION FOUND THE END CAP OF THE SOLENOID WAS DISPLACED ALLOWING FUEL TO LEAK PAST.  SUBMITTER STATED ON-SITE OBSERVATIONS INDICATE THAT SEALS WITHIN THE PART HAD DETERIORATED.
